On universal coverings of Lie tori
Bull. Korean Math. Soc. 2012 Vol. 49, No. 6, 1199-1211
https://doi.org/10.4134/BKMS.2012.49.6.1199
Published online November 30, 2012
Valiollah Khalili
Arak University
Abstract : In this paper we give an introduction to the theory of universal central extensions of perfect Lie algebras. In particular, we will provide a model for the universal coverings of Lie tori and we show that automorphisms and derivations lift to the universal coverings. We also prove that the universal covering of a Lie $\Lambda$-torus of type $\Delta$ is again a Lie $\Lambda$-torus of type $\Delta$.
Keywords : root graded Lie algebras, extended affine Lie algebras and Lie tori
MSC numbers : 17B67
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd